| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device froze twice during a synchronized cardioversion procedure.The customer advised that the device was manually powered off and then back on again.Thereafter, proper device operation was observed.In this state, defibrillation therapy may be delayed or not available if needed.This issue is patient related; however there was no adverse patient outcome reported by the customer.